# SDR DL73S040559

- Difficulty date: June 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 45,399 hours, 35,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door Corner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT THE R1 DOOR LOWER AFT CORNER WAS FOUND WITH A FATIGUE CRACK.  AREA HAD BLIND FASTENER REPAIR INSTALLED AND PERMANENT REPAIR INSTALLED PER ER/A 363957-14.
